# SDR CHQA20120324091

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 22,385 hours, 19,524 cycles
- Engine: Allsn AE3007A
- Engine time: 19,865 hours, 16,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17564
- Condition: Discharged
- Location: Cabin
- Part time: 21,648 hours, 18,470 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALL FOUR EMERGENCY OVERWING LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 AND NUMBER 4 EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
